# SDR SWAA2022030497668

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 143A812620
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN RT TRANS ANGLE CORRODED STA 492 TO 500A. / R/R TRANSITION ANGLE PN # 143A8126-20 PER SRM.51-40-02
